T Nation

6 Months on TRT, No Libido and ED


#1

Hello,
been on TRT for 6 months now. Second week was the best ever in my life, great libido but that crashed again in week 3 and didn’t come back.
Diet is on point so is sleep since I‘m very into bodybuilding.

Also taking 125mcg T4+25mcg T3 in the morning because of subclinical hypothyroidism.

Injecting Test E 250 0.08ml + 200 iu HCG EOD.

Labs drawn right before next injection.

Testosterone total 28 (9-29)
E2 non sensitive 0.08 (0.04-0.16)
SHBG: 32
Free androgen index: 85 (30-94)
TSH: 0.02
FT4: 15 (10-22)
FT3: 5.7 (3.2-6.7)
Ferritin: 62 (30-400)
Hematocrit: 46% (40-54)

DIDNT check prolactin this time since it was always below mid range before TRT and didn’t change 1 month into TRT so I thought it should be fine ? Or can prolactin change due to TRT ?
Where is the missing part for libido ?

thanks


#2

Your estrogen levels will determine erection quality and also libido, so if you have neither than estrogen is either too low or too high. Your estrogen does appear to be low.

Are you on an AI?

Please do not describe testosterone dosage in volume, only in mgs.


#3

my E2 is mid range, so it should be higher ?

So dosing in MG is 20mg of Test E + 200iu HCG every other day.

And no I am not on an AI.


#4

Only you can answer that question, some are sensitive to estrogen and need less, some need more. There are some men who just don’t tolerate HCG, it can lower libido and cause mood problems.

Your estrogen will likely decrease if you stop HCG.


#5

I mean in the same boat. Very little libido since starting trt yet has great libido prior. My e2 was low prior to starting and hasn’t climbed much so don’t know whT the heck the issue is


#6

Phillip, any anxiety? I’ve never had anxiety in my life but now I feel quite anxious at times and an on edge feeling.